No Products in the Cart
For fast, effective headache relief choose Nurofen Zavance Liquid Capsules.
Nurofen Zavance 200mg Liquid Capsules can absorb faster than standard Nurofen.
What this medicine is used for:
For the temporary relief of pain and/or inflammation associated with:
- migraine headache.
- tension headache.
- muscular pain.
- cold and flu symptoms.
- period pain.
- dental pain.
- sinus pain.
- back pain.
- arthritic pain.
Suitable For: Adults under 65 and children from 12 years
Product Claims: Unleash the speed of liquid for fast headache relief
Boxed Contents: 100 Capsules
Size: 100 Pack
Shelf Life in Days: 730
KEY FEATURES• For fast pain relief, unleash the speed of liquid.
CAUTIONUnless a doctor has told you to, do not use for more than 3 days at a time, if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea, and/ or vomiting, if you are taking medication regularly, if you are aged 65 years or over. Do not use in children under 12 years of age.
IMPORTANT INFORMATIONDo not use if the blister foil is broken on first opening.
Active Ingredients: ibuprofen 200 mg
USAGE ADVICETake with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).
STORAGE INSTRUCTIONSStore below 25 degrees Celsius. Keep out of reach of children.
Storage Temperature: Store below 25 degrees Celsius
Q. Where can I buy Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack? A. Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack can be bought online on the Live Healthy Online Store.
Q. What's the origin of this item? A. Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack is imported out of Australia and manufactured by Nurofen.
Q. What's the expiry date for Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.